A note on a theorem of Szegö

E. Wilson

Mathematische Annalen (1937)

  • Volume: 114, page 540-542
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Wilson, E.. "A note on a theorem of Szegö." Mathematische Annalen 114 (1937): 540-542. <http://eudml.org/doc/159933>.

author = {Wilson, E.},
journal = {Mathematische Annalen},
keywords = {Complex functions},
pages = {540-542},
title = {A note on a theorem of Szegö},
url = {http://eudml.org/doc/159933},
volume = {114},
year = {1937},

AU - Wilson, E.
TI - A note on a theorem of Szegö
JO - Mathematische Annalen
PY - 1937
VL - 114
SP - 540
EP - 542
KW - Complex functions
UR - http://eudml.org/doc/159933
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.